# SDR AALA972202

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C36279
- Condition: Misdrilled
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD FRAME FLANGE AT STATION 760.95 RIGHT HAS MISDRILLED HOLE AT APPROX WL 212.  OPENED HOLE AND INSTALLED FREEZE PLUG PER SRM 51-10-7.  INSTALLED REPAIR DOUBLER AND STRAPS PER BOEING SERVICE BULLETIN 727-53-0197 AND DWG NR 65C36279.  (M)
